About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 356263, 18 pages
http://dx.doi.org/10.1155/2012/356263
Research Article

Characterization of Holomorphic Bisectional Curvature of GCR-Lightlike Submanifolds

1Department of Applied Sciences, Rayat Institute of Engineering & Information Technology, Railmajra, SBS Nagar, Punjab 144533, India
2Department of Basic and Applied Sciences, University College of Engineering, Punjabi University, Patiala 147002, India
3Department of Mathematics, Punjabi University, Patiala 147002, India

Received 27 March 2012; Accepted 19 May 2012

Academic Editor: M. Lakshmanan

Copyright © 2012 Sangeet Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bejancu, “CR submanifolds of a Kaehler manifold. I,” Proceedings of the American Mathematical Society, vol. 69, no. 1, pp. 135–142, 1978. View at Zentralblatt MATH
  2. A. Bejancu, “CR submanifolds of a Kaehler manifold. II,” Transactions of the American Mathematical Society, vol. 250, pp. 333–345, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. Bejancu, M. Kon, and K. Yano, “CR-submanifolds of a complex space form,” Journal of Differential Geometry, vol. 16, no. 1, pp. 137–145, 1981. View at Zentralblatt MATH
  4. D. E. Blair and B.-Y. Chen, “On CR-submanifolds of Hermitian manifolds,” Israel Journal of Mathematics, vol. 34, no. 4, pp. 353–363, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. B.-Y. Chen, “CR-submanifolds of a Kaehler manifold. I,” Journal of Differential Geometry, vol. 16, no. 2, pp. 305–322, 1981. View at Zentralblatt MATH
  6. K. Yano and M. Kon, “Differential geometry of CR-submanifolds,” Geometriae Dedicata, vol. 10, no. 1–4, pp. 369–391, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. K. Yano and M. Kon, CR Submanifolds of Kaehlerian and Sasakian Manifolds, vol. 30, Birkhäuser, Boston, Mass, USA, 1983.
  8. R. Penrose, “Physical space-time and nonrealizable CR-structures,” Proceedings of Symposia in Pure Mathematics, vol. 39, pp. 401–422, 1983.
  9. K. L. Duggal, “CR-Structures and Lorentzian Geometry,” Acta Applicandae Mathematicae, vol. 7, no. 3, pp. 211–223, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. K. L. Duggal, “Lorentzian geometry of CR submanifolds,” Acta Applicandae Mathematicae, vol. 17, no. 2, pp. 171–193, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, vol. 364 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.
  12. K. L. Duggal and B. Sahin, “Screen Cauchy Riemann lightlike submanifolds,” Acta Mathematica Hungarica, vol. 106, no. 1-2, pp. 125–153, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. K. L. Duggal and B. Sahin, “Generalized Cauchy-Riemann lightlike submanifolds of Kaehler manifolds,” Acta Mathematica Hungarica, vol. 112, no. 1-2, pp. 107–130, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. R. Kumar, S. Kumar, and R. K. Nagaich, “GCR-lightlike product of indefinite Kaehler manifolds,” ISRN Geometry, vol. 2011, Article ID 531281, 13 pages, 2011. View at Publisher · View at Google Scholar
  15. R. S. Kulkarni, “The values of sectional curvature in indefinite metrics,” Commentarii Mathematici Helvetici, vol. 54, no. 1, pp. 173–176, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. A. Bonome, R. Castro, E. García-Río, and L. M. Hervella, “On the holomorphic sectional curvature on an indefinite Kähler manifold,” Comptes Rendus de l'Académie des Sciences I, vol. 315, no. 11, pp. 1183–1187, 1992. View at Zentralblatt MATH
  17. M. Barros and A. Romero, “Indefinite Kähler manifolds,” Mathematische Annalen, vol. 261, no. 1, pp. 55–62, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. K. Beem and P. E. Ehrlich, Global Lorentzian Geometry, vol. 67, Marcel Dekker, New York, NY, USA, 1981.
  19. A. Bonome, R. Castro, E. García-Río, L. M. Hervella, and Y. Matsushita, “Null holomorphically flat indefinite almost Hermitian manifolds,” Illinois Journal of Mathematics, vol. 39, no. 4, pp. 635–660, 1995. View at Zentralblatt MATH
  20. K. L. Duggal and D. H. Jin, “Totally umbilical lightlike submanifolds,” Kodai Mathematical Journal, vol. 26, no. 1, pp. 49–68, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH